CureZone   Log On   Join
Re: Any body having this symptom while taking mms or maybe can shed some light on why it is happening?
 
smibbe Views: 1,873
Published: 14 years ago
 
This is a reply to # 1,035,727

Re: Any body having this symptom while taking mms or maybe can shed some light on why it is happening?


When I was at 10 drops I had feelings of slight burning when urinating. I've never (knock wood!) had a bladder infection, but I suspect that's what they feel like. I ended up with a very acidic state and a terrible gout attack the next day. My suspicions are that it was my bladder reacting to the high acid level in my body.

While I turned acidic, I believe it was due to the die-off of who knows what that was making that happen. I had the same thing happen during a parasite cleanse.

I decided to wait awhile to resume Miracle-Mineral-Supplement to give my body time to normalize and to also be only using Miracle-Mineral-Supplement to correctly determine the effect on my body.

I always drink a lot of water - but it's never more important than when you're trying to get something OUT of your system!

Good luck - everyone - please post your reactions to Miracle-Mineral-Supplement - there's not a lot of information out there and the more we post the more we help each other!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.297 sec, (1)